Multiple integral transforms involvingi-function of several complex variables

Jayarama, Prathima and Nambisan, Vasudevan T M (2014) Multiple integral transforms involvingi-function of several complex variables. Journal of Inequalities and Special Functions, 5 (1). pp. 13-20. ISSN 2217-4303

[img] PDF
JIASF5-1-2.pdf - Published Version
Restricted to Registered users only

Download (390kB) | Request a copy

Abstract

In the present paper we establish a theorem on multiple Mellin transform. This result is then used to evaluate a multiple integral transform involving a product of a generalized Kampede Fereit function and two I-functions of r variables with di�erent arguments. A multiple Laplace transform of product of two I-functions of r variables with di�erent arguments is obtained as a special case.Special cases involving H-function of several variables, I-function of two variables and H-function of two variables are also considered.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 07 May 2014 05:38
Last Modified: 07 May 2014 05:38
URI: http://eprints.manipal.edu/id/eprint/139474

Actions (login required)

View Item View Item